# SDR 96ZZZX3854

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Lpt Blade
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: T
- Precautionary procedure: C, D

## Discrepancy

SLC - FLT 4355 - DURING TAKEOFF, NR 2 ENGINE, S/N 1548, SUFFERED A TURBINE FAILURE.  ENGINE TOTAL TIME:  33,348 HOURS; 21,618 CYCLES,  CHECK C-01 - 2-13-96 - JFK.  INVESTIGATION INTO TURBINE FAILURE OF NR 2 ENGINE, S/N 1548, REVEALED THAT AN LPT 4 BLADE SEPARATED AND PENETRATED THE OTHER CASE, DUCTING AND COWLING,  ENGINE S/N 1548 WAS REPAIRED AND RETURNED TO SERVICE.
